# SDR CALA2025040203456

- Difficulty date: March 31, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 107,921 hours, 14,491 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Line
- Condition: Leaking
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

WATER LEAKING FROM OVHD DOOR 4R FOUND WATER LINE ABOVE LAV AT 4R DISCONNECTED. SEE PHOTOS. ADD EMP:U412608,U416150 WIGGINS FITTING REPLACED NO LEAKS NOTED. ALL MX COMPLETE AND CLEAN UP COMPLETE. A/C BIS.
